Accessibility navigation


An algorithm for isentropic flow

Glaister, P. (1990) An algorithm for isentropic flow. International Journal of Numerical Methods for Fluids, 11 (2). pp. 169-175. ISSN 1097-0363

Full text not archived in this repository.

To link to this article DOI: 10.1002/fld.1650110204

Abstract/Summary

An efficient algorithm is presented for the solution of the equations of isentropic gas dynamics with a general convex gas law. The scheme is based on solving linearized Riemann problems approximately, and in more than one dimension incorporates operator splitting. In particular, only two function evaluations in each computational cell are required. The scheme is applied to a standard test problem in gas dynamics for a polytropic gas

Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:15611
Uncontrolled Keywords:Isentropic flow
Publisher:Wiley

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation